# SDR FDEA201302120330

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53973631058
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR PAN FOUND AN ADDITIONAL HOLE ON FRAME FITTING.  REPAIRED AFT CARGO DOOR FRAME FITTING IAW EA 6-5317-T0300077 AT FRAME 61, STR 27RT.
